# SDR DHL2004801544

- Difficulty date: September 27, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755854U1
- Condition: Cracked
- Location: Fuselage
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STOP FITTING CRACKED 1.000, STA 1240.000, L-24L TO L-27L.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 9, DC8 SRM 53-1-0 PG 1.
